# SDR ASAA2022011937190

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,683 hours, 16,065 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007046
- Condition: Leaking
- Location: #1 Engine
- Part time: 38,253 hours, 13,426 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG CONTINUED FREQUENT SERVICING. (IDG R&R)  ******** ETOPS SIGNIFICANT SYSTEM   ******** GROUNDED - YES. R/R #1 ENG IDG IAW B737-800 AMM 24-11-11/PB400. PERFORMED OPERATIONAL CHECK . TEST OK. IDG OK FOR SERVICE.
